# SDR CALA2024080702175

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737924ER
- Aircraft serial: 42191
- Aircraft time: 28,752 hours, 10,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(MULT-33-3-0004) EMERGENCY LIGHT BATTERY (M1675) AT FWD GALLEY OVERHEAD (L/H) INOP REPLACED EMER LIGHT BATTERY M1675 AT FWD GALLEY OVHD LH IAW AMM 33-51-06-960-805 TEST OK REMOVED PN D717-01-100 INSTALLED PN D717-01-100 .
